Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Burred vision and seeing halos, had tingling in right side of body, dizziness. Concerned?

I am a female, 43 yrs and in pretty good health but this morning I suddenly had very bad burred vision and seeing halos, had tingling in my right side like my arm and leg were falling asleep. I was dizzy and very lightheaded was slurring words and a little confused. This all lasted about 40 minutes and now that I am feeling a little better I do feel very tired and weak. I did not go to the Doctor cause I could not see to drive, is this something I should be concerned with? I was very scared, please advise
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you probably had transient ischemic attack. This requires further evaluation and treatment may be required depending on the results of the investigations.

Hence you need to consult physician for evaluation and treatment accordingly.

Thank you
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor